MathSciNet Relay Station
MathSciNet bibliographic data
MR1297082 92D25 (34K20 45M10)
Ahmad, Shair; Rama Mohana Rao, M. Stability criteria for $N$-competing species problem with time delays. Nonlinear World 1 (1994), no. 2, 245–253.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement